It is for a pop-up window for people to sign-up for our emails!
NEED HELP? 1-800-273-8255 TXT "CTL" to 741741
A few weeks ago, I did six shots of vodka at a party with my friends. I ended up getting extremely drunk and extremely sick, and the entire night culminated in me throwing up all over my friend’s house. I also ended up getting in trouble with my parents that next day, due to the fact that I couldn’t make it home that night. That was definitely a learning experience for me, and probably my first experience ever with binge drinking.
I’m heading off to college in about a week, and I know that one of the main components of the college experience itself, along with sharing a room and taking classes you actually enjoy for once, is the drinking and partying. Last week, I met with my psychiatrist and the subject of alcohol interacting with my meds came up. She said that I had such an extreme reaction to the shots I did that weekend was because it takes my body a much longer time to metabolize alcohol because of the medication I’m taking for my mental health issues. She told me that basically, when I consume one drink, it is equivalent to me consuming two drinks, due to the fact that my body takes forever to get the alcohol out of my blood stream.
I guess I’m just frustrated with the fact that I’m going to have to be extremely careful with my alcohol intake when I go off to college, which is just another thing to worry about.
© 2023 TurningPointCT.org. All Rights Reserved.